# SDR ASOA201901097006

- Difficulty date: January 9, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 208
- Aircraft time: 45,113 hours, 34,469 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Bushing
- Part number: PE64042H696037X
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 1 2ND FROM BOTTOM ATTACH BRACKET UPPER HAT BUSHING DAMAGED. REMOVED BUSHINGS, REAMED HOLE, INSTALLED NEW OVERSIZE BUSHINGS. AIRCRAFT IN C CHECK.
